# SDR FDEA201408162183

- Difficulty date: August 16, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N571FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47830
- Aircraft time: 82,029 hours, 27,733 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: ADA01223
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CTR CARGO COMPARTMENT BILGE AREA STA=1721 X=5 SHEAR CLIP SURFACE FOUND WITH MINOR CORROSION.  CORROSION ON SHEAR CLIP AT LOWER CENTER CARGO COMPARTMENT BILGE AREA STATION Y=1721,  X=5 REMOVED AS PER SRM 51-31-01 VOLUME II REVISION 101.  NEW SHEAR CLIP FABRICATED AS PER DRAWING ADA0112 REVISION R AND INSTALLED AS PER SRM 51-  31-01 VOLUME II REVISION 101.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 122.
